Alert archive / Texas / Tornado Warnings in 2010

Tornado Warning 32, NWS Amarillo, TX

May 19, 20104 counties in Texas

NWS Amarillo, TX issued this tornado warning at May 19, 2010, 2:53 AM CDT for 4 counties in Texas. It was in force for 37 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 19, 2010, 2:53 AM CDT (07:53 UTC)
Expired
May 19, 2010, 3:30 AM CDT
In force
37 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon

Counties Hansford County, TX, Hutchinson County, TX, Ochiltree County, TX, Roberts County, TX

The radar

The Amarillo radar (KAMA), 113 km from the middle of the area, began a volume at 07:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 19, 3:30 AM CDTHAIL 1.7513 Se Spearman, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 18, 10:49 PM CDTTornado WatchSPC5 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 7.9 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2010-05-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1657 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2010-05-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 177 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1657 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
1095 m above ground
0-6 km bulk shear
67 kt
0-1 km storm-relative helicity
177 m²/s²
0-3 km storm-relative helicity
306 m²/s²
Significant tornado parameter
2.8
Supercell composite
19.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

296 
WFUS54 KAMA 190753
TORAMA
TXC195-233-357-393-190830-
/O.NEW.KAMA.TO.W.0032.100519T0753Z-100519T0830Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
253 AM CDT WED MAY 19 2010

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN HANSFORD COUNTY IN THE PANHANDLE OF TEXAS.
  SOUTHWESTERN OCHILTREE COUNTY IN THE PANHANDLE OF TEXAS.
  NORTHWESTERN ROBERTS COUNTY IN THE PANHANDLE OF TEXAS.
  NORTHEASTERN HUTCHINSON COUNTY IN THE PANHANDLE OF TEXAS.

* UNTIL 330 AM CDT

* AT 249 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
  DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THE
  MOST DANGEROUS PART OF THIS STORM WAS LOCATED 12 MILES SOUTHWEST OF
  SPEARMAN...MOVING EAST AT 35 MPH.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE WAKA AND
  SPEARMAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO MAY FORM AT ANY TIME...TAKE COVER NOW! ABANDON MOBILE HOMES
AND VEHICLES FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

&&

LAT...LON 3630 10101 3592 10089 3597 10136 3617 10140
TIME...MOT...LOC 0753Z 257DEG 29KT 3604 10125

$$

SJOHNSON
1 follow-up statement
618 
WWUS54 KAMA 190810
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
310 AM CDT WED MAY 19 2010

TXC195-233-357-393-190830-
/O.CON.KAMA.TO.W.0032.000000T0000Z-100519T0830Z/
HANSFORD TX-OCHILTREE TX-ROBERTS TX-HUTCHINSON TX-
310 AM CDT WED MAY 19 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 330 AM CDT FOR
NORTHEASTERN HUTCHINSON...NORTHWESTERN ROBERTS...SOUTHWESTERN
OCHILTREE AND SOUTHEASTERN HANSFORD COUNTIES...

AT 307 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE DETECTED
A TORNADO.  THIS TORNADO WAS LOCATED 10 MILES SOUTHEAST OF
SPEARMAN...MOVING EAST AT 35 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE WAKA AND SPEARMAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

&&

LAT...LON 3621 10128 3630 10101 3592 10089 3595 10120
TIME...MOT...LOC 0810Z 257DEG 29KT 3607 10108

$$

SJOHNSON

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this tornado warning went out at May 19, 12:20 AM CDT, 2 hours 33 minutes earlier.

Area forecast discussion, May 19, 12:20 AM CDT, 2 hours 33 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
1220 AM CDT WED MAY 19 2010

.AVIATION...
ONGOING CONVECTION AT THE GUYMON AND DALHART TAF SITES WILL LIKELY
CONTINUE UNTIL AROUND 08Z TO 10Z WEDNESDAY. VFR CONDITIONS OUTSIDE OF
CONVECTION WITH MVFR TO IFR CONDITIONS IN AND NEAR THUNDERSTORMS.
DRYLINE SHOULD PUSH THROUGH ALL THREE TAF SITES BY 15Z TO 16Z
WEDNESDAY SHIFTING THE WINDS TO THE WEST WHICH WILL CONTINUE UNTIL
EVENING. COLD FRONT TO MOVE THROUGH THE TAF SITES BY 23Z WEDNESDAY TO
02Z THURSDAY WITH WINDS BECOMING NORTHERLY. VFR CONDITIONS EXPECTED
AFTER THE DRYLINE MOVES THROUGH BY 16Z WEDNESDAY.

SCHNEIDER

&&

.PREV DISCUSSION... /ISSUED 626 PM CDT TUE MAY 18 2010/

AVIATION...
0000 UTC TAFS...COMPLEX AVIATION FORECAST THIS EVENING WITH THE MAIN
FOCUS CENTERING ON THUNDERSTORM POTENTIAL TONIGHT. CURRENT WSR 88D
RADAR IMAGERY INDICATES CONVECTION ONGOING ACROSS THE NORTHERN
SECTIONS OF THE PANHANDLES. THE TRACK OF THIS CLUSTER OF STORMS LOOKS
TO NOT AFFECT ANY OF THE TERMINALS HOWEVER THUNDERSTORMS ARE
POSSIBLE WITH A MOIST AND UNSTABLE AIR MASS ACROSS THE AREA.
PINPOINTING WHEN ANY STORM WILL AFFECT ANY OF THE TERMINALS IS
DIFFICULT AT THIS TIME SO JUST HAVE CB REMARKS IN THROUGH 10-11Z WED.
FURTHER AMENDMENTS MAY BECOME NECESSARY IF THUNDERSTORMS INCREASE IN
COVERAGE. UPPER TROUGH OVER THE FOUR CORNERS REGION WILL SLIDE ACROSS
THE CENTRAL PLAINS WEDNESDAY. A SFC LOW WILL ALSO SLIDE ACROSS THE
PANHANDLES DURING THE DAY WHICH SHOULD PUSH THE DRYLINE INTO THE
EASTERN TX/OK PANHANDLES DURING THE DAY. THUS EXPECT ANY
THUNDERSTORMS TO STAY EAST OF THE TERMINALS. A COLD FRONT WILL START
TO APPROACH THE AREA BY THE END OF THE FORECAST PERIOD...WITH WINDS
VEERING TO THE W-NW BY 19-20Z.

CLK

PREV DISCUSSION... /ISSUED 504 PM CDT TUE MAY 18 2010/

DISCUSSION...
TORNADO WATCH OUT TIL 11 PM FOR WHOLE FCST AREA SO WILL KEEP SHORT.
PARAMETERS COMING TOGETHER TO WARRANT DECENT THREAT OF SVR WX THIS
EVENING...STARTING WRN ZONES AND SPREADING EWD. GRIDS HAVE ACCOUNTED
FOR THIS WITH AREAL POP QUALIFIERS AND SVR WORDING.

FOR WED...UPPER LOW WILL TRACK EWD ACROSS CNTRL PLAINS. THIS WILL
SEND THE DRYLINE EWD TO ERN ZONES BY AFTERNOON...PSBLY EVEN WRN OK
BEFORE 00Z THURSDAY. HAVE LOWERED POPS FURTHER ACROSS WRN AND SWRN
ZONES SINCE DRYLINE SHOULD MOVE PAST THOSE AREAS. IT REMAINS TO BE
SEEN IF IT WILL EVEN REMAIN IN OUR FCST AREA AT ALL. FOR NOW...
DECIDED 12Z MODELS WERE STILL A BIT TOO FAST WITH THIS FEATURE...AND
HAVE HELD IT UP ACROSS FAR ERN ZONES WED AFTERNOON WITH SLGT CHC TO
CHC POPS IN THAT AREA. SFC COLD FRONT TO ADVANCE SWD INTO NRN
SECTIONS LATER WED AFTERNOON...THEN ACROSS REMAINDER OF PNHDLS
WEDNESDAY EVENING. HELD ON TO SLGT CHC TO CHC POPS NRN AND ERN HALF
OF PNHDLS WED NIGHT FOR WRAPAROUND PRECIP.

DRY WX THRU AT LEAST THURSDAY AND FRIDAY WITH WARMER TEMPS BY FRIDAY.

ATTENTION THEN TURNS TO NEXT UPPER LEVEL TROF PROGGED TO DIG INTO WRN
US THIS WEEKEND INTO EARLY NEXT WEEK. MODELS CONTINUE TO DISAGREE ON
ALL ASPECTS OF HANDLING THIS PARTICULAR TROF...WHICH MAKES FOR LOW
CONFIDENCE ON WHERE...WHEN...OR IF ANY TSTMS WILL FORM ALONG SLOSHING
DRYLINE. SOME MODELS SAY PNHDLS WILL BE CAPPED...OTHERS SAY NO.
AGAIN...DID NOT FEEL COMFORTABLE AT ALL SPREADING 20 POPS AREAWIDE
FOR SVRL PERIODS THAT FAR OUT WHEN UNCERTAINTY REMAINS REGARDING
WHETHER OR NOT PRECIP WILL EVEN DEVELOP. THEREFORE...MAINTAINED
INTEGRITY OF PREVIOUS FCST BY KEEPING POPS JUST BELOW MENTIONABLE
THIS WEEKEND THRU NEXT TUESDAY AT THIS TIME PENDING BETTER MODEL
AGREEMENT. LATER SHIFTS WILL NEED TO EVALUATE FURTHER AS TIME GETS
CLOSER.

OVERALL...PREVIOUS PCKG IN GOOD SHAPE WITH MOSTLY MINOR ADJUSTMENTS
MADE TO THE GRIDS.

ANDRADE

FIRE WEATHER...
NO MAJOR FIRE WEATHER CONCERNS ARE ANTICIPATED THROUGH AT LEAST FRIDAY
DUE TO RECENT RAINS...WET GROUNDS...AND CONTINUED CHANCES FOR SHOWERS
AND THUNDERSTORMS THROUGH WEDNESDAY NIGHT.

ANDRADE

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
OK...NONE.

&&

05/11
Hazardous weather outlook, May 18, 10:56 PM CDT, 3 hours 57 minutes before
TEXAS/OKLAHOMA PANHANDLES HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
1056 PM CDT TUE MAY 18 2010

OKZ001>003-TXZ001>020-191100-
ARMSTRONG-BEAVER-CARSON-CIMARRON-COLLINGSWORTH-DALLAM-DEAF SMITH-
DONLEY-GRAY-HANSFORD-HARTLEY-HEMPHILL-HUTCHINSON-LIPSCOMB-MOORE-
OCHILTREE-OLDHAM-POTTER-RANDALL-ROBERTS-SHERMAN-TEXAS-WHEELER-
1056 PM CDT TUE MAY 18 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...

THUNDERSTORMS WILL BE POSSIBLE ACROSS THE OKLAHOMA AND TEXAS
PANHANDLES TONIGHT. A FEW STORMS MAY BECOME SEVERE...WITH LARGE HAIL
AND DAMAGING WINDS THE PRIMARY THREATS. IN ADDITION...ISOLATED
TORNADOES MAY ALSO BE POSSIBLE TONIGHT. AS A RESULT...A TORNADO WATCH
IS IN EFFECT FOR ALL OF THE OKLAHOMA AND TEXAS PANHANDLES UNTIL 5 AM
CDT.

IN ADDITION...CAUTION IS ADVISED ON AREA LAKES TONIGHT DUE TO
SOUTHEAST WINDS OF 15 TO 25 MPH WITH HIGHER GUSTS.

.DAYS TWO THROUGH SEVEN...

THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY AND WEDNESDAY NIGHT ACROSS
MUCH OF THE TEXAS AND OKLAHOMA PANHANDLES. A FEW STORMS THAT DEVELOP
MAY BECOME SEVERE ACROSS THE FAR EASTERN PANHANDLES WEDNESDAY AND
WEDNESDAY NIGHT...WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY
THREATS. IN ADDITION...ISOLATED TORNADOES MAY ALSO BE POSSIBLE ON
WEDNESDAY AFTERNOON OR EVENING.

.SPOTTER INFORMATION STATEMENT...

EMERGENCY MANAGERS AND SPOTTER GROUPS SHOULD BE READY FOR POSSIBLE
ACTIVATION THIS AFTERNOON AND TONIGHT ACROSS ALL OF THE TEXAS
AND OKLAHOMA PANHANDLES...AND AGAIN WEDNESDAY AND WEDNESDAY NIGHT
ACROSS THE FAR EASTERN PANHANDLES.

SCHNEIDER

In the hours before

Special weather statement, May 19, 12:37 AM CDT, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1237 AM CDT WED MAY 19 2010

TXZ002-006-007-190600-
SHERMAN TX-HARTLEY TX-MOORE TX-
1237 AM CDT WED MAY 19 2010

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY EFFECTIVE UNTIL 100 AM CDT FOR MOORE...HARTLEY AND
SHERMAN COUNTIES.

AT 1233 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
DETECTED A STRONG THUNDERSTORM 15 MILES WEST OF DUMAS...MOVING
NORTHEAST AT 30 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WINDS AROUND 50 MPH ARE POSSIBLE.

STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.
BE PREPARED TO TAKE ACTION IF A WARNING IS ISSUED.

LG
Local storm report, May 19, 1:14 AM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
114 AM CDT WED MAY 19 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0113 AM     HAIL             DUMAS                   35.86N 101.97W
05/19/2010  E1.75 INCH       MOORE              TX   TRAINED SPOTTER

&&

EVENT NUMBER AMA1000472

SFJ
Local storm report, May 19, 1:18 AM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
118 AM CDT WED MAY 19 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0116 AM     HAIL             1 N DUMAS               35.88N 101.97W
05/19/2010  E1.50 INCH       MOORE              TX   STORM CHASER

            RELAYED THROUGH SPOTTER NETWORK

&&

EVENT NUMBER AMA1000473

SFJ
Special weather statement, May 19, 1:45 AM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
145 AM CDT WED MAY 19 2010

OKZ001-TXZ001-190800-
CIMARRON OK-DALLAM TX-
145 AM CDT WED MAY 19 2010

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY EFFECTIVE UNTIL 300 AM CDT FOR DALLAM AND CIMARRON
COUNTIES.

AT 140 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE DETECTED
A STRONG THUNDERSTORM OVER WHEELESS...MOVING EAST AT 25 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WINDS AROUND 50 MPH ARE POSSIBLE.

CLK
Special weather statement, May 19, 1:46 AM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
146 AM CDT WED MAY 19 2010

OKZ003-TXZ004-005-190715-
BEAVER OK-LIPSCOMB TX-OCHILTREE TX-
146 AM CDT WED MAY 19 2010

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY EFFECTIVE UNTIL 215 AM CDT FOR OCHILTREE...LIPSCOMB
AND BEAVER COUNTIES.

AT 145 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
MONITORING A LINE OF THUNDERSTORMS FROM FOLLETT TO WAKA...MOVING
EAST AT 25 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WINDS AROUND 50 MPH ARE POSSIBLE.

PERSONS IN THE PATH OF THESE STORMS SHOULD CLOSELY MONITOR WEATHER
RADIO OR OTHER MEDIA FOR OTHER UPDATES AND POSSIBLE WARNINGS. BE
PREPARED TO TAKE ACTION IF A WARNING IS ISSUED.

SJOHNSON
Special weather statement, May 19, 2:12 AM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
212 AM CDT WED MAY 19 2010

OKZ003-TXZ004-005-190745-
BEAVER OK-LIPSCOMB TX-OCHILTREE TX-
212 AM CDT WED MAY 19 2010

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY EFFECTIVE UNTIL 245 AM CDT FOR OCHILTREE...LIPSCOMB
AND BEAVER COUNTIES.

AT 208 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
MONITORING A LINE OF THUNDERSTORMS FROM 7 MILES SOUTHEAST OF SLAPOUT
TO 5 MILES SOUTHWEST OF PERRYTON...MOVING EAST AT 30 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WINDS AROUND 50 MPH ARE POSSIBLE.

PERSONS IN THE PATH OF THESE STORMS SHOULD CLOSELY MONITOR WEATHER
RADIO OR OTHER MEDIA FOR OTHER UPDATES AND POSSIBLE WARNINGS. BE
PREPARED TO TAKE ACTION IF A WARNING IS ISSUED.

SJOHNSON

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 18, 7:14 PM CDTTornado WarningAMAHansford, Hutchinson, Moore46 min
May 18, 7:51 PM CDTTornado WarningAMAHansford, Hutchinson, Moore, Roberts39 min
May 18, 8:03 PM CDTSevere Thunderstorm WarningAMADallam, Hartley57 min
May 18, 8:29 PM CDTSevere Thunderstorm WarningAMAHansford, Hutchinson, Ochiltree, Roberts91 min
May 18, 8:32 PM CDTSevere Thunderstorm WarningAMAHansford, Ochiltree, Sherman88 min
May 18, 8:44 PM CDTTornado WarningAMADallam, Sherman61 min
May 18, 9:21 PM CDTTornado WarningAMAHutchinson, Roberts39 min
May 18, 9:44 PM CDTTornado WarningAMADallam, Sherman61 min
May 18, 10:00 PM CDTTornado WarningAMAHemphill, Roberts45 min
May 18, 10:40 PM CDTTornado WarningAMADallam, Hansford, Sherman65 min
May 18, 10:41 PM CDTTornado WarningAMAHemphill, Roberts64 min
May 18, 11:40 PM CDTTornado WarningAMAHansford, Ochiltree, Sherman65 min
May 18, 11:42 PM CDTSevere Thunderstorm WarningAMAHemphill, Lipscomb80 min
May 19, 12:48 AM CDTSevere Thunderstorm WarningAMAHansford, Hutchinson, Moore, Ochiltree, Sherman87 min
May 19, 12:51 AM CDTSevere Thunderstorm WarningAMAHansford, Lipscomb, Ochiltree, Sherman54 min
May 19, 1:34 AM CDTSevere Thunderstorm WarningAMAHansford, Hutchinson, Ochiltree, Roberts86 min
May 19, 1:54 AM CDTSevere Thunderstorm WarningAMADallam66 min
May 19, 2:02 AM CDTTornado WarningAMAHansford, Hutchinson, Moore, Sherman28 min
May 19, 2:24 AM CDTTornado WarningAMAHansford, Hutchinson36 min
May 19, 2:31 AM CDTSevere Thunderstorm WarningAMALipscomb, Ochiltree59 min
May 19, 2:51 AM CDTSevere Thunderstorm WarningAMAOchiltree54 min
May 19, 3:22 AM CDTTornado WarningAMAOchiltree, Roberts38 min
May 19, 3:30 AM CDTSevere Thunderstorm WarningAMALipscomb, Ochiltree60 min
May 19, 3:52 AM CDTTornado WarningAMAHemphill, Lipscomb, Ochiltree, Roberts38 min
May 19, 4:26 AM CDTTornado WarningAMAHemphill, Lipscomb34 min
May 19, 10:07 AM CDTAreal Flood AdvisoryAMAMoore6 hr

Nearby

Tornado Warnings in Texas, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.